MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1592/phco.19.11.992.31580

Медицинская библиотека · Pharmacotherapy · 1999

Vinorelbine tartrate-induced pulmonary edema confirmed on rechallenge.

Cattan C E, Oberg K C

Клинический случайСтатьяПеревод в очереди

Аннотация

A 67-year-old woman with metastatic breast cancer experienced sudden and profound pulmonary edema within 45 minutes after completion of intravenous administration of vinorelbine tartrate on two occasions. Both times the drug was discontinued and the patient was treated aggressively with oxygen, intravenous furosemide, and a vasodilator. The patient suffered no lasting medical complications due to the reaction. Until clear documentation and the mechanism for occurrence of this reaction are known, patients receiving vinorelbine should be monitored closely, particularly in the first few hours after intravenous administration.

Для цитирования: Cattan C E, Oberg K C. Vinorelbine tartrate-induced pulmonary edema confirmed on rechallenge.. Pharmacotherapy. 1999. DOI: 10.1592/phco.19.11.992.31580.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.